Open Access
Translator Disclaimer
2012 A Note on Impulsive Fractional Evolution Equations with Nondense Domain
Zufeng Zhang, Bin Liu
Abstr. Appl. Anal. 2012(SI01): 1-13 (2012). DOI: 10.1155/2012/359452

Abstract

This paper is concerned with the existence of integral solutions for nondensely defined fractional functional differential equations with impulse effects. Some errors in the existing paper concerned with nondensely defined fractional differential equations are pointed out, and correct formula of integral solutions is established by using integrated semigroup and some probability densities. Sufficient conditions for the existence are obtained by applying the Banach contraction mapping principle. An example is also given to illustrate our results.

Citation

Download Citation

Zufeng Zhang. Bin Liu. "A Note on Impulsive Fractional Evolution Equations with Nondense Domain." Abstr. Appl. Anal. 2012 (SI01) 1 - 13, 2012. https://doi.org/10.1155/2012/359452

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1246.34015
MathSciNet: MR2965443
Digital Object Identifier: 10.1155/2012/359452

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top